MAUDE Adverse Event Report: DENTSPLY LLC 30K FSI-SLI-FG-1000 INS,PKD; SCALER, ULTRASONIC

DENTSPLY LLC 30K FSI-SLI-FG-1000 INS,PKD; SCALER, ULTRASONIC
Catalog Number 82008
Medical Device Problem Codes Restricted Flow rate (1248); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a 30k fsi-sli-fg-1000 ins,pkd insert allegedly has water flow that is not correct and gets hot.No injury was reported from the alleged event.
 
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.

Brand Name
30K FSI-SLI-FG-1000 INS,PKD
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22292313
Report Number2424472-2025-00232
Device Sequence Number18222459
Product Code ELC
UDI-Device IdentifierD003820081
UDI-PublicD003820081
Combination Product (Y/N)N
PMA/510(K) Number
K052334/K970
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number82008
Device Lot NumberFG 00138283
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/16/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown